Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    How to treat chemical burn on penis head?

I acquired chemical burn by using neosporin on my penis head. I wash it off daily with softsoap antibacterial hand soap on a daily basis. I then use cortizone to help me deal with the pain. I have used Aloe Vera gel ( which burns severely), Aloe Vera sun burn spray ( which also burns my skin ) and natural Aloe Vera extract. I don t see any relief or positive development. What lotions, cremes, or ointments can I use that won t hurt and also speed up the healing process? It Cortizone the best option for me? Can I use Diaper rash ointments to help with the relief? Please help!
Fri, 26 Jun 2015
Report Abuse
Ayurveda Specialist 's  Response
If you can find out, please use a simple, safe, economic and harmless herbal oil to smear your penis with it for few days. It's cleanser and healer both. The name is Ayurveda's JATYADI TEL. Yes it may smell little bit. All the woes will go very soon.

Second priority is Turmeric cream if you can find one. Third is take some turmeric powder and mix with clarified butter by warming it or mix in edible oil. Apply at site. All the things are healer and antiinflammatory by nature. Yes turmeric stains the cloths. Wear accordingly.

Hope it helps you. Get benefit of Great Indian Wisdom about herbs to help mankind. Thank HCM when you get relief.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Yes. I have a chemical burn on the side of my penis and have recently aggravated it through sexual intercourse.I have tried neosporine but that...